# SDR IPXA2025051593375

- Difficulty date: April 28, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 37,614 hours, 25,411 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 CORE COWL O/B EXTERNAL AREA HAVE EVIDENCE OF CRACK AND 4 FASTENERS MISSING DOT 07-030.  INSTALLED DOUBLER AND FILLER IAW B757 SRM 54-41-01-2R-1.
